# SDR SCNA20170922195

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-800
- Aircraft serial: 33971
- Aircraft time: 36,644 hours, 23,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT THE R1 WINDOW FRAME UPPER RIGHT CORNER.   FOUND THE CRACK IN THE R1 WINDOW FRAME OTBD, UPPER CORNER.  PREFORMED  NDT, HFEC AND CONFIRMED THE WINDOW FRAME IS CRACKED.  REPAIRED.
